MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP BALL ELECTRODE; OPEN-SURGERY ELECTROSURGICAL ELECTRODE, MONOPOLAR, SINGLE-USE

COOPERSURGICAL, INC. LEEP BALL ELECTRODE; OPEN-SURGERY ELECTROSURGICAL ELECTRODE, MONOPOLAR, SINGLE-USE
Model Number B0512
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ball electrodes were not cauterizing.No adverse event reported.No additional information is available.1216677-2024-00001 b0512 ball electrodes 2024-01-0000379.
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on 07-aug-2023 under work order (b)(4) and was sold on 16-sep-2023.Manufacturing record review: dhr-336585 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product, one box of b0512, was returned in sealed pouches on 25/jan/2024 on rma number (b)(4).The lot number of the returned product matched the lot number reported.Visual evaluation: visual examination of the complaint product revealed no physical damage.Functional evaluation: complaint product was functionally evaluated and found to function properly.5 electrodes were returned in sealed pouches.The 5 electrodes were connected to a leep precision unit and all 5 units transferred electricity when the generator was activated.None of the units that the customer had an issue with were returned.The lot number is depleted from inventory.Root cause: root cause not applicable as the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information is available.

Brand Name
LEEP BALL ELECTRODE
Common Device Name
OPEN-SURGERY ELECTROSURGICAL ELECTRODE, MONOPOLAR, SINGLE-USE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key18631012
Report Number1216677-2024-00001
Device Sequence Number18101495
Product Code HGI
UDI-Device Identifier00888937010916
UDI-Public(01)00888937010916
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K905747
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Model NumberB0512
Device Catalogue NumberB0512
Device Lot Number336585
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown